An approximation of solutions of variational inequalities.

Li, Jinlu; Rhoades, B.E.

Fixed Point Theory and Applications [electronic only] (2005)

  • Volume: 2005, Issue: 3, page 377-388
  • ISSN: 1687-1812

How to cite

top

Li, Jinlu, and Rhoades, B.E.. "An approximation of solutions of variational inequalities.." Fixed Point Theory and Applications [electronic only] 2005.3 (2005): 377-388. <http://eudml.org/doc/55783>.

@article{Li2005,
author = {Li, Jinlu, Rhoades, B.E.},
journal = {Fixed Point Theory and Applications [electronic only]},
keywords = {Mann-type iteration; metric projection; uniformly convex Banach spaces},
language = {eng},
number = {3},
pages = {377-388},
publisher = {Springer International Publishing},
title = {An approximation of solutions of variational inequalities.},
url = {http://eudml.org/doc/55783},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Li, Jinlu
AU - Rhoades, B.E.
TI - An approximation of solutions of variational inequalities.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2005
PB - Springer International Publishing
VL - 2005
IS - 3
SP - 377
EP - 388
LA - eng
KW - Mann-type iteration; metric projection; uniformly convex Banach spaces
UR - http://eudml.org/doc/55783
ER -

NotesEmbed ?

top

You must be logged in to post comments.